# SDR FDEA201108123241

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 40,052 hours, 27,074 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION EXCEEDS 25 PERCENT FSH WAS FOUND AT NR 63 FASTENER HOLE OF RT CENTER WING, REF NTM PART 6 51-10-01 PROCEDURE A RECORD SHEET FIG 611 AND NTM PART 6-57-10-12.  CRACK REAMED TO THE NEXT NOMINAL DIAMETER 0.561" IAW EO 6-5710-7-3322 PART 1.  NDI COMPLETED, NO CRACK INDICATION FOUND IAW EO 6-5710-7-3322 PART 1.  INSTALLED NEW FASTENERS IAW EO 6-5710-7-3322 PART 1.  THE REPAIR EVALUATED PER G.M.M. 6-2-100 AND CLASSIFIED AS MAJOR.
